×

zbMATH — the first resource for mathematics

Fixed point theorems of multivalued monotone mappings in ordered metric spaces. (English) Zbl 1203.54052
Summary: Some new fixed point and coupled fixed point theorems for multivalued monotone mappings in ordered metric spaces are proved.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54C60 Set-valued maps in general topology
54F05 Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Caristi, J., Fixed point theorems for mappings satisfying inwardness conditions, Trans. amer. math. soc., 215, 241-251, (1976) · Zbl 0305.47029
[2] Lakshmikantham, V.; Ciric, Ljubomir, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal. TMA, 70, 2, 4341-4349, (2009) · Zbl 1176.54032
[3] O’Regan, Donal; Petrusel, Adrian, Fixed point theorems for generalized contractions in ordered metric spaces, J. math. anal. appl., 341, 2, 1241-1252, (2008) · Zbl 1142.47033
[4] Ciric, Ljubomir; Cakic, Nenad; Rajovic, Miloje; Sheok Ume, Jeong, Monotone generalized nonlinear contractions in partially ordered metric spaces, Fixed point theory appl., 1-11, (2008), 2008 · Zbl 1158.54019
[5] Gnana Bhaskar, T.; Lakshmikantham, V., Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal. TMA, 65, 7, 1379-1393, (2006) · Zbl 1106.47047
[6] Zhang, Xian, Fixed point theorems of monotone mappings and coupled fixed point of mixed monotone mappings in ordered metric space, Acta. math. sinica, 44, 4, 641-646, (2001), (in Chinese) · Zbl 1011.54038
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.